# SDR IPXA2574598

- Difficulty date: July 3, 2012
- Submitted: July 30, 2012
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- Aircraft time: 27,330 hours, 18,862 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N31316
- Condition: Damaged
- Location: Bs 1280 S8r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, UPPER FUSELAGE EXTERNAL SKIN HAS LIGHTNING STRIKE ON RT SIDE AT BS 1280, BELOW STRINGER 8R.  REMOVED DAMAGE, FABRICATED REPAIR DOUBLERS , AND INSTALLED AT BS 1280 STRINGER 8R IAW EA 120898 IR/EO B757-5330-48002-A.
